advertisement
Question
Posted by: Michelle | 2012/10/23

Valdoxane 50mg

Hi

Please can you help, I''m taking Valdoxane 50mg for the past 4 weeks, my depression and anxiety seems to be increasing so badly that I wake up earlier hours of the morning with anxiety and can''t go back to sleep. I take my Valdoxane with 1 x 10mg Ivedal. I want to stop taking the Valdoxane is it safe just to stop?

Kindly Advise

Michelle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sorry to hear you've not had a good experience with the promising new drug.
NO antidepressant known to mankind is effective in everyone who takes it. ALl are useful on maybe 60 % of those who take them, so one may well not be usefully helped buy the first, sometimes even the second, one tries. Just this week I received a message from someone raving about how marvellous Valdoxane was for him, and how mraculously valuable it was to him, after other meds had not helped.
PLEASE see a good local psychiatrist for re-assessment and a discussion of treatment options. USually Valdoxane is less troublesome if one stops suddenly, but with all these meds its best to reduce the dose more gradually.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/10/23

Sorry to hear you've not had a good experience with the promising new drug.
NO antidepressant known to mankind is effective in everyone who takes it. ALl are useful on maybe 60 % of those who take them, so one may well not be usefully helped buy the first, sometimes even the second, one tries. Just this week I received a message from someone raving about how marvellous Valdoxane was for him, and how mraculously valuable it was to him, after other meds had not helped.
PLEASE see a good local psychiatrist for re-assessment and a discussion of treatment options. USually Valdoxane is less troublesome if one stops suddenly, but with all these meds its best to reduce the dose more gradually.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement